Publication detail

On the Difference Equation $ x_n = a _nx_{n-k}/(b_nc_n x_{n-1} ... x_{n-k}) $

STEVIČ, S. DIBLÍK, J. IRIČANIN, B. ŠMARDA, Z.

Original Title

On the Difference Equation $ x_n = a _nx_{n-k}/(b_nc_n x_{n-1} ... x_{n-k}) $

English Title

On the Difference Equation $ x_n = a _nx_{n-k}/(b_nc_n x_{n-1} ... x_{n-k}) $

Type

journal article - other

Language

en

Original Abstract

The behavior of well-defined solutions of the difference equation $ x_n = a _nx_{n-k}/(b_nc_n x_{n-1} ... x_{n-k}) $, where, $n\in N_0$, $k\in N$ is fixed, the sequences $a_n$, $b_n$ and $c_n$ are real, $(b_n, c_n)\not =(0, 0)$, and the initial values are real numbers, is described.

English abstract

The behavior of well-defined solutions of the difference equation $ x_n = a _nx_{n-k}/(b_nc_n x_{n-1} ... x_{n-k}) $, where, $n\in N_0$, $k\in N$ is fixed, the sequences $a_n$, $b_n$ and $c_n$ are real, $(b_n, c_n)\not =(0, 0)$, and the initial values are real numbers, is described.

Keywords

Difference equation, general solution, asymptotic behavior, well-defined solution

RIV year

2012

Released

17.08.2012

ISBN

1085-3375

Periodical

Abstract and Applied Analysis

Year of study

2012

Number

ID 409237

State

US

Pages from

1

Pages to

20

Pages count

20

Documents

BibTex


@article{BUT93283,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="On the Difference Equation $ x_n = a _nx_{n-k}/(b_nc_n x_{n-1} ... x_{n-k}) $",
  annote="The behavior of well-defined solutions of the difference equation   $ x_n = a _nx_{n-k}/(b_nc_n x_{n-1} ... x_{n-k}) $,
where, $n\in  N_0$, $k\in N$ is fixed, the sequences $a_n$, $b_n$ and $c_n$ are real, $(b_n, c_n)\not =(0, 0)$,
and the initial values are real numbers, is described.",
  chapter="93283",
  number="ID 409237",
  volume="2012",
  year="2012",
  month="august",
  pages="1--20",
  type="journal article - other"
}